Jump to content

Photo

Hyperpigmentation On Accutane

accutane hyperpigmentation

3 replies to this topic

#1 PhysicalGraffiti

PhysicalGraffiti

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Gender:Female
  • Location:Canada
  • Interests:Gaming and Films :]
  • Joined: 11-January 10

Posted 25 January 2013 - 04:10 PM

Soo ive been on accutane for a month now, the usual symptoms of dry flaky skin. So on a morning when i wake up i see patch of dry weird skin over one of my cysts. I thought it was dried Salicylic Acid spot treatment. so stupid me pulled it off when it was actually a piece of skin that wasnt quite ready to come off. Now its extremely red and tender. My question is will the  pigmentation go away with the rest of my treatment? or will it scar and i have to wait months after accutane for it to heal? Im really concerned because its so red. has Anyone else had an experience like this?



#2 kelseylee

kelseylee

    Junior Member

  • Members
  • Posts & Likes
    Posts: 83
    Gallery Images: 4
    Likes: 20
About Me
  • Joined: 20-January 13

Posted 25 January 2013 - 08:08 PM

It shouldn't scar, i've had tender areas that i've extracted and as long as you let them form a full scab and go away on their own it should be okay. just make sure to sleep and eat well so your body can properly heal the spot. it will replace it with new skin cells. hopefully the accutane won't impede the healing process and will take care of the cyst underneath. 



#3 RingOfFire

RingOfFire

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Gender:Male
  • Location:Europe
  • Joined: 27-October 12

Posted 26 January 2013 - 05:23 AM

Stop using salicylic acid and any other anti-acne products while on accutane. Just use moisturizer and cleanser (if neccesary). If it will scar or not I have no idea



#4 maclas

maclas

    New Member

  • Members
  • Posts & Likes
    Posts: 15
    Likes: 0
About Me
  • Joined: 25-January 13

Posted 27 January 2013 - 04:17 PM

Stop using the salcylic acid.  Unfortunately, I suffered the same problem as you did, because my stupid old dermatologist had prescribed me retinoic acid -to eradicate red marks - in addition to accutane treatment.  I ended up having depressed scarring, it seems retin-a irritaded my skin, making it thinner and more prone to such scarring.

 

If its pigmentation though, it should eventually fade away on its own, although it should take some time to do so!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users